# SDR CA090414002

- Difficulty date: April 13, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,003 hours
- Engine: Garrtt TFE7312
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Flex Duct
- Part number: 66301000007
- Condition: Cracked
- Location: Anti Ice Sys
- Part time: 2,012 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER PILOT REPORTED A "WING/STAB LEAK" MASTER CAUTION MESSAGE, INVESTIGATION OF THE PROBLEM ENDED WHEN A TECH FOUND THE LT HORIZ STABILIZER`S ANTI-ICE FLEXIBLE DUCT (LOCATED AT THE VERTICAL STAB TO HORIZONTAL STAB JUNCTION) CRACKED. THE CRACK WAS PROBABLY CAUSED BY THE DUCT CHAFING ON THE STRUCTURE UNDERNEATH THE VERTICAL STABILIZER BULLET FIRING. CLEARANCE BETWEEN THOSE FLEXIBLE DUCTS AND THE STRUCTURE IS REALLY CLOSE IN THIS AREA. IT WAS ALSO FOUND THAT THE VELCRO TYPE TIE STRAP THAT TIES THE LT AND RT FLEXIBLE DUCT WAS NO LONGER INSTALLED BUT WAS INSTEAD LYING IN THE BOTTOM OF THE ACCESS PANEL.
